# SDR IPXA09M55671

- Difficulty date: April 9, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 291-W4-07, EXISTING REPAIR DOUBLER ON RT WING I/B AILERON UPPER SKIN BETWEEN XIZ 372.607-375.061 HAS A GOUGE.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW IPXA EO MD11-5750-33254-A.  ALL WORK ACCOMPLISHED ON IPXA N/R 282482.
